Journal of Analysis and Applications
(ISSN: 0972-5954)

Volume 17 . Number 1                                                                     March 2019



On fixed point theorems and $\nabla$-distance in complete partially ordered G-cone metric spaces
A.M. Farhan Al-Jumaili, M. Mohammed Abed and F. Ghazi Al-sharqi

Approximation by neural networks with a generalized sigmoidal function corona of graphs
B.I. Hong and N.W. Hahm

On M-class Q and M-class Q^{*} operators
V.R. Hamiti, Q. Gjonbalaj and S. Lohaj

A note on generalized indexed Norlund summability factor
P. Tripathy and B.P. Padhy

Some symmetric identities for generalized Carlitz's twisted q-tangent polynomials associated with p-adic integral on Z_p
H.Y. Lee and C.S. Ryoo

All rights reserved, For further enquiries contact: